Responses

Download PDFPDF
Unexpected outcome (positive or negative) including adverse drug reactions
Haloperidol induced obsessive compulsive symptom (OCS) in a patient with learning disability and bipolar affective disorder
Compose Response

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Author Information
First or given name, e.g. 'Peter'.
Your last, or family, name, e.g. 'MacMoody'.
Your email address, e.g. higgs-boson@gmail.com
Your role and/or occupation, e.g. 'Orthopedic Surgeon'.
Your organization or institution (if applicable), e.g. 'Royal Free Hospital'.
Statement of Competing Interests

PLEASE NOTE:

  • Responses are moderated before posting and publication is at the absolute discretion of BMJ, however they are not peer-reviewed
  • Once published, you will not have the right to remove or edit your response. Removal or editing of responses is at BMJ's absolute discretion
  • If patients could recognise themselves, or anyone else could recognise a patient from your description, please obtain the patient's written consent to publication and send them to the editorial office before submitting your response [Patient consent forms]
  • By submitting this response you are agreeing to our full [Response terms and requirements]

Vertical Tabs

Other responses

Jump to comment:

  • Published on:
    Haloperidol induce obsessive compulsive symptom
    Inam Ulhaq and Adam Abba-Aji have done an excellent case report which it has obvious strengths, it employs the effect of conventional antipsychotic medications (haloperidol )in induction of OCD .Obsessive-compulsive disorder (OCD)-is a neuropsychiatric condition that affects 1-2% of the population and often has an early age at onset of symptoms. OCD has been shown to be familial, and a major gene effect has been reported.( Grad...
    Show More
    Conflict of Interest:
    None declared.